IJPAM: Volume 95, No. 1 (2014)
SYSTEMS WITH NONDIFFERENTIABLE AND
INTERVAL TIME-VARYING DELAY
Department of Mathematics and Statistics
Chiangmai, 50290, THAILAND
Abstract. This paper addresses exponential stability problem for a class of stochastic hybrid systems with time-varying delay. The time delay is any continuous function belonging to a given interval, but not necessary to be differentiable. By constructing a suitable augmented Lyapunov-Krasovskii functional combined with Leibniz-Newton's formula, new delay-dependent sufficient conditions for exponential stability of stochastic hybrid systems with time-varying delay are first established in terms of LMIs.
Received: February 17, 2014
AMS Subject Classification: 15A09, 52A10, 74M05, 93D05, 93D20, 94C10
Key Words and Phrases: switching design, mean square exponential stability, switched stochastic systems, scalar Wiener process, Brownian Motion, interval delay, Lyapunov function, linear matrix inequalities
Download paper from here.
DOI: 10.12732/ijpam.v95i1.9 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 79 - 88